Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 5, Issue 4, 1989
Metadata
 

Bases D'Ondelettes sur les Courbes Corde-Arc, Noyau de Cauchy et Espaces de Hardy Associés
Pascal Auscher and Philippe Tchamitchian
pp. 139–170
Abstract | Full-Text PDF (2080 KB) | Metadata

Variational Characterization of Equations of Motion in Bundles of Embeddings
Hernán Cendra and Ernesto A. Lacomba
pp. 171–182
Abstract | Full-Text PDF (663 KB) | Metadata

Existence of Solutions for some Elliptic Problems with Critical Sobolev Exponents
Mario Zuluaga
pp. 183–193
Abstract | Full-Text PDF (526 KB) | Metadata